International Journal of Econometrics and Financial Management ISSN (Print): 2374-2011 ISSN (Online): 2374-2038 Website: http://www.sciepub.com/journal/ijefm
Editor-in-chief: Tarek Sadraoui
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Relationship between Capital Structure and Banks’ Performance; an Evidence of Banks Listed on the Ghana Stock Exchange
International Journal of Econometrics and Financial Management. 2020, 8(1), 13-20. DOI: 10.12691/ijefm-8-1-3
Pub. Date: January 16, 2020
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Behavioral Portfolio Decision Model with Triangular Fuzzy Number Return and Investor’s Sentiment
International Journal of Econometrics and Financial Management. 2020, 8(1), 7-12. DOI: 10.12691/ijefm-8-1-2
Pub. Date: January 03, 2020
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Determinants of the Credit Risk in Developing Countries: An Empirical Study on Vietnamese Listed Banking Sector
International Journal of Econometrics and Financial Management. 2020, 8(1), 1-6. DOI: 10.12691/ijefm-8-1-1
Pub. Date: November 17, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Cointegration Analysis of Major African Stock Markets
International Journal of Econometrics and Financial Management. 2019, 7(1), 37-45. DOI: 10.12691/ijefm-7-1-5
Pub. Date: September 20, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Estimating the Cost of Unemployment to Uganda’s Growth and Growth Trajectory 1980-2016: ‘an auto-regressive distributed lag modelling approach’
International Journal of Econometrics and Financial Management. 2019, 7(1), 27-36. DOI: 10.12691/ijefm-7-1-4
Pub. Date: August 30, 2019